# SDR CALA2022032100715

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer
- Part number: D5347047020000
- Condition: Corroded
- Location: Fr62-63
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR)  AFT CARGO FR62-63 STRINGER 32R HAS CORROSION COMPLIED W/ EC/RA 5311-02784 NO DEVIATIONS NOTED.ACCOMPLISHED BY EMP#V934344 AT ST BFM AEROSPACE MOBILE. NR#0023443
